# SDR SWAA020462

- Difficulty date: March 3, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 67,616 hours, 74,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Part serial: 2052098
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE HAS LOW PRESS.  REMOVED AND REPLACED SLIDE PER MM.
